RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 2(320), Pages 167–168 (Mi umn33)  

This article is cited in 17 scientific papers (total in 17 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Darboux transformations for multidimensional Schrödinger operators

O. A. Chalykh

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm33

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:2, 377–379

Bibliographic databases:

MSC: 35J10, 35A30
Accepted: 22.01.1998

Citation: O. A. Chalykh, “Darboux transformations for multidimensional Schrödinger operators”, Uspekhi Mat. Nauk, 53:2(320) (1998), 167–168; Russian Math. Surveys, 53:2 (1998), 377–379

Citation in format AMSBIB
\Bibitem{Cha98}
\by O.~A.~Chalykh
\paper Darboux transformations for multidimensional Schr\"odinger operators
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 2(320)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn33}
\crossref{https://doi.org/10.4213/rm33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1639444}
\zmath{https://zbmath.org/?q=an:0922.35009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..377C}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 2
\pages 377--379
\crossref{https://doi.org/10.1070/rm1998v053n02ABEH000033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075655600005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0009086926}


Linking options:
  • http://mi.mathnet.ru/eng/umn33
  • https://doi.org/10.4213/rm33
  • http://mi.mathnet.ru/eng/umn/v53/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Goncharenko V.M., Veselov A.P., J. Phys. A, 31:23 (1998), 5315–5326  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. A. A. Oblomkov, “Monodromy-free Schrödinger operators with quadratically increasing potentials”, Theoret. and Math. Phys., 121:3 (1999), 1574–1584  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. M. V. Feigin, “Singular operators satisfying an intertwining relation”, Theoret. and Math. Phys., 121:2 (1999), 1478–1483  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Chalykh O.A., Feigin M.V., Veselov A.P., “Multidimensional Baker-Akhiezer functions and Huygens' principle”, Comm. Math. Phys., 206:3 (1999), 533–566  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Chalykh O.A., Goncharenko V.M., Veselov A.P., “Multidimensional integrable Schrödinger operators with matrix potential”, J. Math. Phys., 40:11 (1999), 5341–5355  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Berest Yu., Veselov A., “On the structure of singularities of integrable Schrodinger operators”, Lett. Math. Phys., 52:2 (2000), 103–111  crossref  mathscinet  zmath  isi  scopus
    7. Chalykh O.A., Oblomkov A.A., “Harmonic oscillator and Darboux transformations in many dimensions”, Phys. Lett. A, 267:4 (2000), 256–264  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Chalykh O.A., Veselov A.P., “Locus configurations and boolean $\vee$-systems”, Phys. Lett. A, 285:5-6 (2001), 339–349  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Feigin M., Veselov A.P., “Quasi-invariants of Coxeter groups and $m$-harmonic polynomials”, Int. Math. Res. Not., 2002, no. 10, 521–545  crossref  mathscinet  zmath  isi  elib
    10. Chalykh O., Etingof P., Oblomkov A., “Generalized Lamé operators”, Comm. Math. Phys., 239:1-2 (2003), 115–153  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    11. Berest Yu., Etingof P., Ginzburg V., “Cherednik algebras and differential operators on quasi-invariants”, Duke Math. J., 118:2 (2003), 279–337  crossref  mathscinet  zmath  isi  scopus
    12. Feigin M., “Bispectrality for deformed Calogero–Moser-Sutherland systems”, J. Nonlinear Math. Phys., 12, suppl. 2 (2005), 95–136  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    13. Bogolyubov N.N., Prykarpatsky Y.A., Samoilenko A.M., Prykarpatsky A.K., “Generalized de Rham-Hodge theory of multidimensional Delsarte transmutations of differential operators and its applications for nonlinear dynamic systems”, Phys. Particles Nuclei, 36 (2005), S111–S122  mathscinet  isi
    14. Prykarpatsky Y.A., Samoilenko A.M., Prykarpatsky A.K., “The De Rham-Hodge-Skrypnik theory of Delsarte transmutation operators in multidimension and its applications”, Rep. Math. Phys., 55:3 (2005), 351–370  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    15. Kouichi Takemura, “Towards Finite-Gap Integration of the Inozemtsev Model”, SIGMA, 3 (2007), 038, 17 pp.  mathnet  crossref  mathscinet  zmath
    16. Chalykh O., “Algebro-geometric Schrödinger operators in many dimensions”, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 366:1867 (2008), 947–971  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    17. David Gomez-Ullate, Yves Grandati, Robert Milson, “Extended Krein-Adler theorem for the translationally shape invariant potentials”, J. Math. Phys, 55:4 (2014), 043510  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:264
    Full text:134
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020